# SDR IPXA2024020798510

- Difficulty date: November 21, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 131,781 hours, 22,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT O/B MIDFLAP HAS THE LOWER SKIN PULLED AWAY FROM CORE AND IS DELAMINATED OUTBOARD OF #1 CANOE FAIRING.***SM39/LMX2***HGR*** FABRICATED, CLEANED AND INSTALLED CORE PLUG. STARTED 250 DEGREE CURE. REF: SRM 57-53-01-2R-1 REPAIR 1, AND SRM 51-70-07-0G-0. REPAIR CURED AND FINISHED REF SRM 51-70-07-OG-O AND 57-53-01-2R-1. THIS CLEARS THE DEFERRAL
